Alert archive / Kentucky / Tornado Warnings in 2006
Tornado Warning 62, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at May 25, 2006, 9:11 PM EDT for Hardin County, Kentucky. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2006, 9:11 PM EDT (01:11 UTC)
- Expired
- May 25, 2006, 9:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Hardin County, KY
The radar
The Louisville radar (KLVX), 46 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 9:21 PM EDT | HAIL 0.75 | Eastview, KY | ALONG THE WESTERN KENTUCKY PARKWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 6:16 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1906 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1400 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 9.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KLMK 260113
TORLMK
KYC093-260145-
/O.NEW.KLMK.TO.W.0062.060526T0111Z-060526T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
911 PM EDT THU MAY 25 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 945 PM EDT
* AT 908 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR SUMMIT...
MOVING EAST AT 45 MPH.
* THE TORNADO WILL BE NEAR...
8 MILES SOUTH OF STEPHENSBURG BY 920 PM EDT...
GLENDALE BY 925 PM EDT...
SONORA AND UPTON BY 935 PM EDT...
THIS INCLUDES INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 86 AND
91...AND THE WESTERN KENTUCKY PARKWAY BETWEEN MILE MARKERS 123 AND
137.
LARGE HAIL TO GOLF BALL SIZE IS ALSO POSSIBLE WITH THIS STORM ALONG
WITH DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH.
THIS IS A DANGEROUS STORM. TAKE COVER NOW
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER
A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS
TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
LAT...LON 3763 8622 3755 8611 3745 8604 3743 8590
3756 8587 3769 8572
$$
TWF2 follow-up statements
000
WWUS53 KLMK 260122
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
921 PM EDT THU MAY 25 2006
KYC093-260145-
/O.CON.KLMK.TO.W.0062.000000T0000Z-060526T0145Z/
HARDIN KY-
921 PM EDT THU MAY 25 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR SOUTHERN
HARDIN COUNTY...
AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR WHITE MILLS...OR
ABOUT 43 MILES NORTHEAST OF BOWLING GREEN....MOVING EAST AT 45 MPH.
TRAVELERS ON I-65 ARE IN THE PATH OF THIS STORM.
DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.
A TORNADO WATCH REMAINS IN EFFECT.
LAT...LON 3763 8622 3755 8611 3745 8604 3743 8590
3756 8587 3769 8572
$$
CS000
WWUS53 KLMK 260143
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
942 PM EDT THU MAY 25 2006
KYC093-260152-
/O.EXP.KLMK.TO.W.0062.000000T0000Z-060526T0145Z/
HARDIN KY-
942 PM EDT THU MAY 25 2006
...THE TORNADO WARNING FOR SOUTHERN HARDIN COUNTY EXPIRES AT 945 PM
EDT...
THE THREAT FOR A TORNADO HAS DIMINISHED IN SOUTHERN HARDIN COUNTY.
PERIODS OF THUNDERSTORMS WITH HEAVY RAIN...LIGHTNING...AND GUSTY
WINDS TO 40 MPH REMAIN POSSIBLE THROUGH AT LEAST 1030 PM EDT.
A TORNADO WATCH REMAINS IN EFFECT.
LAT...LON 3763 8622 3755 8611 3745 8604 3743 8590
3756 8587 3769 8572
$$
CSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at May 25, 8:12 PM EDT, 59 minutes earlier.
Area forecast discussion, May 25, 8:12 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 812 PM EDT THU MAY 25 2006 .MESO UPDATE... BKN LINE OF SVR STORMS PROGRESSING ACROSS THE CWA FROM OWB TO N OF LEX AS OF 00 UTC. NUMEROUS REPORTS OF WIND DMG AND LARGE HAIL WITH THESE STORMS. CELLS CONTINUE TO DEVELOP UPSTREAM OVER WRN KY AND SRN IL...AS THE ENTIRE COMPLEX DRIFTS TO THE SLOWLY TO THE SOUTH. WE ARE ANTICIPATING SOME FLOODING ISSUES OVER THE NEXT FEW HOURS DUE TO TRAINING CELLS. RADAR IS LIKELY OVERESTIMATING PCPN AMTS DUE TO HAIL CONTAMINATION...BUT RAIN RATES OF AT LEAST AN INCH PER HOUR ARE LIKELY...FALLING ON AREAS THAT SAW A LOT OF RAIN LAST NIGHT. MAY NEED TO UPGRADE CURRENT URBAN/FLOOD ADVSYS TO WARNINGS. SVR STORMS WITH SOME BOWING CHARACTERISTICS HEADING INTO THE LEX METRO AREA...AND INTENSE CELLS WITH LARGE HAIL LIKELY WEST OF I-65 ATTM. CS && .PREV DISCUSSION... (ISSUED 613 PM EDT THU MAY 25 2006) LINE OF SVR STORMS PROGRESSING EWD ACROSS SRN IND...SOME HAD FAIRLY STRONG LOW/MID LEVEL CIRCULATIONS. BOWING STRUCTURE DETECTED OVER WASHINGTON COUNTY MOVING INTO CLARK COUNTY MAY PRODUCE LOCALIZED INTENSE WINDS. LARGE HAIL IS ALSO EXPECTED...HAIL SPIKE ON RECENT RADAR DATA IN CELL NEAR OWB. STORMS EXPECTED TO CONTINUE EASTWARD...WITH ADDITIONAL CELLS DEVELOPING FURTHER SW INTO WRN KY/SRN IL/SE MO. AS A RESULT...NEW TORNADO WATCH WILL BE ISSUED SHORTLY FOR REMAINDER OF OUR CNTRL KY COUNTIES. LOW LEVEL SHEAR/HELICITIES ARE MORE THAN SUFFICIENT FOR ISLTD TORNADOES...ESPECIALLY FROM I-65 WESTWARD BASED ON LATEST MESOANALYSIS. CS PREV DISCUSSION... (ISSUED 406 PM EDT THU MAY 25 2006) TORNADO WATCHES NOW IN EFFECT FOR LOCATIONS ROUGHLY ALONG/N OF AN EVV-LEX LINE. A BROKEN LINE OF SUPERCELLS HAS RAPIDLY DEVELOPED OVER THE PAST HOUR OR SO FROM SE IL UP INTO CNTRL IN. SOME FAIRLY LARGE HAIL BEING REPORTED FROM THOSE STORMS. WINDS HAVE BACKED IN THE LATEST OBSERVATIONS AT HNB/SDF/LEX...INDICATING INCREASING THREAT FOR ISLTD TORNADOES. FURTHER SW...STORMS HAVING A HARD TIME DEVELOPING OVER FAR SRN IL INTO SE MO...THOUGH THIS AREA WILL STILL HAVE TO BE WATCHED FOR ADDTL DEVELOPMENT. ADDITIONAL SCT CONVECTION OVER WRN/CNTRL TN MAY AFFECT SRN/SE PORTIONS OF THE CWA LATER ON. CS PREV DISCUSSION... (ISSUED 300 PM EDT THU MAY 25 2006) LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)... UPPER LEVEL RIDGING IS FORECAST TO HOLD SWAY THROUGH MUCH OF THE LONG TERM PERIOD. DEPARTING SFC FRONTAL BOUNDARY IS FORECAST TO CONTINUE TO MOVE SOUTHEAST AS SFC RIDGING BUILDS INTO THE OHIO VALLEY THROUGH THE FIRST PART OF THE HOLIDAY WEEKEND. IN GENERAL...MOSTLY SUNNY DAYS AND MOSTLY CLEAR NIGHTS ARE EXPECTED THROUGH SUNDAY. ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH THE WEEKEND WITH HIGHS IN THE MID TO UPPER 80S AND OVERNIGHT LOWS IN THE MID TO UPPER 60S. BY LATE SUNDAY...LATEST 00Z GFS SHOWS SOME WEAK FRONTAL BOUNDARY IN THE AREA THAT REMAINS QUASI-STATIONARY FROM NORTH TO SOUTH ACROSS THE REGION. PRIND ARE THAT WE SHOULD REMAIN RATHER DRY THROUGH MONDAY...THEREFORE WE PLAN ON KEEPING A DRY FORECAST AT THIS POINT. BY TUESDAY...WE WILL LIKELY SEE DIURNALLY DRIVEN CONVECTION IN THE AFTERNOON/EVE. SO WE WILL KEEP CHC POPS IN FOR TUE THROUGH THU. TEMPERATURES WILL COOL SLIGHTLY BY EARLY NEXT WEEK...BUT TEMPS WILL STILL BE ABOVE NORMAL WITH HIGHS IN THE LOW TO MID 80S AND OVERNIGHT LOWS IN THE MID 60S. -33 && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, May 25, 4:30 PM EDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 430 PM EDT THU MAY 25 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-260830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 430 PM EDT THU MAY 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT. ALL OF CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA IS IN A MODERATE RISK FOR SEVERE STORMS THIS AFTERNOON AND TONIGHT. A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG AN APPROACHING COLD FRONT. VERY MOIST AND VERY UNSTABLE AIR IS IN PLACE ACROSS THE REGION. THE PRIMARY SEVERE WEATHER THREAT WILL BE FOR DAMAGING WINDS AND HAIL...BUT THERE IS THE POTENTIAL FOR ISOLATED TORNADOES TO DEVELOP AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A SLIGHT RISK FOR SEVERE STORMS WILL EXIST FRIDAY MORNING SOUTH OF THE BLUEGRASS AND WESTERN KENTUCKY PARKWAYS. THIS AREA IS AHEAD OF A COLD FRONT MOVING THROUGH THE REGION. THE PRIMARY THREAT WILL BE WIND DAMAGE. THE STORMS WILL END BY EARLY AFTERNOON AS THE FRONT PUSHES SOUTHEAST OF KENTUCKY. THUNDERSTORMS ARE FORECAST AGAIN NEXT TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THROUGH THIS EVENING. SPOTTERS AND EMERGENCY MANAGERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. CALL US...OR USE E-SPOTTER ON OUR WEBSITE TO RELAY REPORTS. CS
In the hours before
Local storm report, May 25, 8:47 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
847 PM EDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL CLOVERPORT 37.83N 86.63W
05/25/2006 E0.75 INCH BRECKINRIDGE KY TRAINED SPOTTER
&&
MRCLocal storm report, May 25, 8:48 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
848 PM EDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 2 N CAREFREE 38.27N 86.36W
05/25/2006 CRAWFORD IN AMATEUR RADIO
LARGE TREE DOWN.
&&
MRCLocal storm report, May 25, 8:49 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
849 PM EDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HAIL FRENCHTOWN 38.32N 86.22W
05/25/2006 E1.00 INCH HARRISON IN TRAINED SPOTTER
&&
MRCLocal storm report, May 25, 8:52 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
852 PM EDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG LAWRENCEBURG 38.03N 84.89W
05/25/2006 ANDERSON KY TRAINED SPOTTER
A BASKETBALL GOAL WAS BLOWN DOWN. A TREE WAS BLOWN ON TO
POWER LINES CAUSING A FIRE. SPOTTER ESTIMATED A 60 MPH
WIND.
&&
MRCLocal storm report, May 25, 9:00 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
900 PM EDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM TSTM WND DMG ENGLISH 38.33N 86.46W
05/25/2006 CRAWFORD IN LAW ENFORCEMENT
TREES WERE DOWNED COUNTYWIDE.
&&
MRCLocal storm report, May 25, 9:03 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
903 PM EDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL DEANEFIELD 37.67N 86.82W
05/25/2006 E1.00 INCH OHIO KY LAW ENFORCEMENT
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:01 PM EDT | Severe Thunderstorm Warning | LMK | Nelson | 44 min |
| May 25, 8:03 PM EDT | Severe Thunderstorm Warning | LMK | Franklin | 28 min |
| May 25, 8:14 PM EDT | Severe Thunderstorm Warning | LMK | Mercer, Woodford | 46 min |
| May 25, 8:15 PM EDT | Severe Thunderstorm Warning | LMK | Hardin | 45 min |
| May 25, 8:21 PM EDT | Severe Thunderstorm Warning | LMK | Grayson | 39 min |
| May 25, 8:27 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine, Scott | 48 min |
| May 25, 8:32 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 43 min |
| May 25, 8:48 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 42 min |
| May 25, 8:55 PM EDT | Tornado Warning | LMK | Grayson | 35 min |
| May 25, 9:02 PM EDT | Severe Thunderstorm Warning | LMK | Larue, Nelson | 43 min |
| May 25, 9:10 PM EDT | Severe Thunderstorm Warning | LMK | Washington | 35 min |
| May 25, 9:13 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge | 47 min |
| May 25, 9:24 PM EDT | Severe Thunderstorm Warning | LMK | Hardin | 51 min |
| May 25, 9:26 PM EDT | Tornado Warning | LMK | Madison, Marion | 77 days |
| May 25, 9:29 PM EDT | Severe Thunderstorm Warning | LMK | Larue | 46 min |
| May 25, 9:35 PM EDT | Flash Flood Warning | LMK | Breckinridge | 3 hr |
| May 25, 9:37 PM EDT | Severe Thunderstorm Warning | LMK | Mercer | 38 min |
| May 25, 9:43 PM EDT | Tornado Warning | LMK | Hancock, Washington | 120 days |
| May 25, 9:45 PM EDT | Flash Flood Warning | LMK | Hardin | 3 hr |
| May 25, 10:06 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Jessamine | 24 min |
| May 25, 10:13 PM EDT | Severe Thunderstorm Warning | LMK | Marion | 47 min |
| May 25, 10:28 PM EDT | Severe Thunderstorm Warning | LMK | Green, Taylor | 47 min |
| May 25, 10:35 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 25 min |
| May 25, 10:36 PM EDT | Severe Thunderstorm Warning | LMK | Grayson | 39 min |
| May 25, 10:43 PM EDT | Flash Flood Warning | LMK | Larue, Marion | 3 hr |
| May 25, 10:59 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey | 46 min |
| May 25, 11:04 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson | 41 min |
| May 25, 11:13 PM EDT | Severe Thunderstorm Warning | LMK | Hart | 17 min |
| May 25, 11:19 PM EDT | Severe Thunderstorm Warning | LMK | Lincoln | 31 min |
| May 25, 11:31 PM EDT | Severe Thunderstorm Warning | LMK | Green | 29 min |
| May 25, 11:36 PM EDT | Severe Thunderstorm Warning | LMK | Hart | 24 min |
| May 25, 11:46 PM EDT | Severe Thunderstorm Warning | LMK | Taylor | 44 min |
| May 25, 11:53 PM EDT | Severe Thunderstorm Warning | LMK | Warren | 52 min |
| May 25, 11:56 PM EDT | Severe Thunderstorm Warning | LMK | Green | 31 min |
| May 26, 12:12 AM EDT | Tornado Warning | LMK | Russell, Warren | 120 days |
| May 26, 12:21 AM EDT | Severe Thunderstorm Warning | LMK | Adair | 24 min |
| May 26, 12:41 AM EDT | Severe Thunderstorm Warning | LMK | Barren | 34 min |
| May 26, 1:45 AM EDT | Flash Flood Warning | LMK | Adair, Russell | 3 hr |
Nearby
Tornado Warnings in Kentucky, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.